# SDR UPS96820091

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage Belly
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE 'B', 3 CRACKS IN SKIN PROTRUDING FROM RIVETS IN BELLY SKIN 3 INCHES AFT OF LT AFT NOSE WHEEL WELL DOOR.  INSTALLED DOUBLER PER SRM 53-2-1.
